# SDR 2007UALA01976

- Difficulty date: June 12, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 49,113 hours, 18,126 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTS STRONG RUBBER BURN ODOR BY DOOR 3R.   [07-03-07]   FOUND BAD BALLAST FOR AFT GALLEY CEILING LIGHT, DISCONNECTED CONNECTOR AND TIED BACK. BALLAST M10808. FOUND NO OTHER PROBABLE SOURCE IN AREA. PACKS OPERATING NORMAL WITH NO HISTORY OF ODORS.
